# SDR QXEA200701390

- Difficulty date: September 5, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 10,391 hours, 9,717 cycles
- System (JASC): 3150 · Central Warning
- Part: Light
- Condition: Intermittent
- Location: Master Caution
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2463: MASTER CAUTION LIGHT INOP.  MAINTENANCE COULD NOT DUPLICATE.  MASTER CAUTION LIGHT WORKS NORMALLY.  NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
